# SDR CVGA2016F00138

- Difficulty date: June 8, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N503QF
- Make and model: Cessna 560XL
- Aircraft serial: 5605205
- Aircraft time: 10,138 hours, 7,183 cycles
- Engine: Pwa PW545A
- Engine time: 9,931 hours, 7,015 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

WITH APU RUNNING, TECH NOTED, LOW BRAKE PRESSURE/ANTI-SKID ANNUNCIATOR ILLUMINATED, THIS WAS THE INCOMING DISCREPANCY.  VERIFIED PARKING BRAKE WAS SET AND PROPER/NORMAL BRAKE PEDAL PRESSURE WHEN BRAKE PEDALS ACTUATED.  CHOCKED AC.  STARTED RT  AND LT ENGINE, PUMPED BRAKES WITH NORMAL FEEL NOTED.  ANNUNCIATOR STILL ILLUMINATED.  CYCLED ANTI-SKID SWITCH TO RESET SYSTEM, ANNUNCIATOR REMAINED ILLUMINATED.  PUMPED BRAKES AGAIN WITH NORMAL FEEL NOTED.  REMOVE CHOCKS, PARKING BRAKE RELEASED AND TAXI INITIATED.  ON INITIAL ROLL, THROTTLES AT IDLE ACTUATED BRAKE PEDALS WITH NO RESISTANCE AND NO BRAKING ACTION.  PUMPED BRAKES AGAIN WITH NO RESPONSE.  ACTUATED PARKING BRAKE HANDLE WITH NO RESPONSE.  LT WING CAME IN CONTACT WITH SERVICE VAN ROUGHLY, WING L/E MIDPOINT.  ENGINES WERE SHUTDOWN.
